# SDR GAIA00488

- Difficulty date: July 31, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10607916
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2032 - MHR - ON FLAP RETRACTION OUTBOARD FLAPS READ 2 DEGREES, WHILE THE INBOARD FLAPS READ 5 DEGREES.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO MHR.  EXTENDED FLAPS, INSPECTED ALL FLAPS, CLEANED AND LUBED ALL FLAP TRACKS AND JACK SCREWS.  LUBED GIMBIES, CLEANED AND RESECURED INBOARD AND OUTBOARD FLAP SENSORS.  REMOVED AND REPLACED FLAP POSITION INDICATOR.  RAN FLAPS UP AND DOWN SEVERAL TIMES AND ALL INDICATION ARE NORMAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
